Suffering from gutkha addiction. How can I get rid of it?
User rating for this question
sir i am suffering from gutkha addiction. how can i leave it sir?
Posted Mon, 25 Nov 2013 in General Health
Answered by Dr. Anshumala Singh 1 hour later
Brief Answer: try nicotine supplements Detailed Answer: Hello and welcome. Thanks for sharing your concern. Can you please mention since how long you have been taking gutkha? I can suggest you to take NICOTEX which are available in various strength like 2 mg and 4 mg.But it would be very nice if you visit your physician and get them prescribed.The dosage should be monitored by him/her. Slowly your dosage should be tapered and then discontinue even this. You must think of the disaster that gutkha can cause before consuming it. your strong will power can help you overcome this problem. Please be prepared mentally to quit this habit and I am sure you can do that. Hope it helps. Thanks. Take care.
People also viewed
- Experiencing shar pain in ears
- Diagnosis of Coital cephalgia
- How to get rid of porn addiction
- Diagnosis of Drug rash
- What causes leg pain when suffering from diabetes
- What causes shortness of breath and digestive problems
- What causes hearing loss in left ear
- How to get rid of masturbation addiction
- Addicted to codeine how to get rid of this addiction
- Suggest medication for bp and diabetes
- Symptoms of Diaphragmatic palsy
- How to get rid of corex addiction
- Symptoms of Drug rash
- How to get rid of gutka addiction
- Drug dependence causes